# SDR SWIA2020050150473

- Difficulty date: February 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLIGHT SPOILER ATTACH HARDWARE AT INBOARD AND OUTBOARD HINGE ATTACH POINTS CORRODED CAMP # 20559282   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED L/H WING #3 SPOILER ATTACH HARDWARE AT I/B AND O/B HINGE POINTS IAW CRJ-200 AMM. STS TOOLING# 3819 DUE 05-APR-2020
